# SDR ABXA20161209175

- Difficulty date: December 9, 2016
- Submitted: December 21, 2016
- Operation: Air carrier
- Aircraft: N364CM
- Make and model: Boeing 767338
- Aircraft serial: 24531
- Aircraft time: 81,860 hours, 30,350 cycles
- Engine: Ge CF680C2B6
- Engine time: 46,639 hours, 17,754 cycles
- System (JASC): 7603 · Power Lever
- Part: Unknown
- Condition: Malfunctioned
- Location: Thrust Lever
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER LANDING, THE LEFT THRUST LEVER WOULD NOT MOVE FROM IDLE FOR ONE MINUTE. THE AIRPLANE WAS REMOVED FROM SERVICE (GROUNDED) AND THE ADJUSTMENT TEST PROCEDURE WAS PERFORMED IN ACCORDANCE WITH AMM 78-31-00. NO FAULTS WERE FOUND. THE CAUSE OF THE FAULT WITH THE LEFT THRUST LEVER WAS NOT DETERMINED.
